Mathematische Annalen

, Volume 330, Issue 1, pp 39–43

Linearity of the exceptional set for maps of Pk(C)

  • Jean-Yves Briend
  • Serge Cantat
  • Mitsuhiro Shishikura
Article

Abstract.

Let f be a holomorphic self-map of Pk(C), with degree larger than 2. We show that its exceptional set is a finite union of linear subspaces.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  • Jean-Yves Briend
    • 1
  • Serge Cantat
    • 2
  • Mitsuhiro Shishikura
    • 3
  1. 1.Université de ProvenceLaboratoire AnalyseMarseille cedex 13France
  2. 2.Université de Rennes IRennes cedexFrance
  3. 3.Kyoto UniversityFaculty of ScienceKyotoJapan

Personalised recommendations